# SDR IXXA10WSAP031S

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Nicked
- Location: Horizontal Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NICKS ON LT HORIZONTAL STABILIZER REMOVABLE L/E NR 332BL.  BLENDED OUT NICKS. PERFORMED NDT INSP.  NO CRACKS INDICATED. CLEANED, TREATED, PRIMED PART IAW SRM 55-10-01 FIGURE 101, REV 101 AND NDT D634T301 REV 93, PART 6 51-00-19.
